Invasive alien plant species in China: regional distribution patterns
Article first published online: 4 JUL 2005
Diversity and Distributions
Volume 11, Issue 4, pages 341–347, July 2005
How to Cite
Liu, J., Liang, S.-C., Liu, F.-H., Wang, R.-Q. and Dong, M. (2005), Invasive alien plant species in China: regional distribution patterns. Diversity and Distributions, 11: 341–347. doi: 10.1111/j.1366-9516.2005.00162.x
- Issue published online: 4 JUL 2005
- Article first published online: 4 JUL 2005
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!